MAUDE Adverse Event Report: COLOPLAST A/S FOLYSIL SILICONE CATHETER; INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL

COLOPLAST A/S FOLYSIL SILICONE CATHETER; INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL
Catalog Number AA6114
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the available information, during the patient¿s movement in the bed, the bladder catheter breaks (it is not known if it occurred by pulling).The tip and balloon remained in the bladder.The tip and balloon were removed by endoscopic with cystoscopy.
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaints and we didn't find other complaints regarding the lot number 9558594.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.B3: estimated date.
 
Event or Problem Description
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaints and we found none regarding the lot number 9558594.In december, we received one used sample, broken.This sample received was not a folysil medical device but a latex catheter.Originator was contacted about this mismatch.She confirmed that the reference in the complaint is aa6114, it's the wrong product that has been sent.Quality database was checked and revealed no anomaly registered in relation to the describe defect.A similar case study was performed based on folysil product, body damaged or broken from december 2020 to december 2024, 5 similar cases were found (b)(4).The evaluation has showed that risks are adequately controlled and reduced as far as possible in the state of art level.Based on this, we can conclude that residual risks are adequately controlled and reduced as far as possible, and the residual risks associated with the use of the product are acceptable when weighed against the benefits to the patient/user.It is concluded that the risks identified are still acceptable and considered as safe.

Brand Name
FOLYSIL SILICONE CATHETER
Common Device Name
INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key20925934
Report Number9610711-2024-00348
Device Sequence Number5107788
Product Code EZL
UDI-Device Identifier03600040127360
UDI-Public3600040127360
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K233411
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAA6114
Device Lot Number9558594_AA61141002
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown